# SDR WI5R201806290001

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: General aviation
- Aircraft: N207CJ
- Make and model: Cessna 525C
- Aircraft serial: 0207
- Engine: Wilint FJ444A
- Engine time: 1,628 hours, 1,289 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW40577
- Condition: Fractured
- Location: Engine
- Part time: 1,628 hours, 1,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN A PROACTIVE TREND ANALYSIS, THIS ENGINE WAS FLAGGED FOR N2 AND ITT SHIFTS.  FIELD BORESCOPE INSPECTION INDICATED DAMAGE TO THE IP AND HPC COMPRESSORS.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE BLADE.
